# SDR DALA2014070103981

- Difficulty date: June 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME, BS 1510 .  DAMAGE WAS CUT-OUT, HFEC INSPECTION WAS ACCOMPLISHED, NO CRACKS FOUND IAW ERA 497316-14 MA REV. ORIG. DOUBLER AND FILLER FABRICATED, TREATED, PAINTED AND INSTALLED I.A.W. ER/A 497316-14 MA REV. ORIGINAL.
